| Model Number |
470194-09 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the mega needle driver instrument had a broke tip.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The mega needle driver instrument was analyzed and found to have a partially fractured main tube at the distal end.Components adjacent to this broken main tube show damage which may indicate potential mishandling.There were missing pieces of the broken main tube, but the size of the missing pieces cannot be confirm.The proximal clevis was observed to be dislodged from the main tube interface.Loss of proper engagement between the proximal clevis and the main tube was noted, which may be associated with structural compromise of the main tube.The complaint regarding a broke tip was confirmed by failure analysis.